# SDR CALA9802040

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN STIFFENER INSIDE VERTICAL FIN ABOVE S DUCT AREA AT BS 1303-1323, BL 0.  A NEW STIFFENER WAS INSTALLED IAW SRM 51-10-1, PAGE 2 AND 51-30-2, PAGE 4.
